# SDR SIMA20140604004

- Difficulty date: June 4, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 26,750 hours, 19,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT OVERWING EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMP.  OPS CHECKED GOOD IAW MM 33-51-15.
